RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 75, Issue 5  


On the Cauchy problem for a Sobolev-type equation with quadratic non-linearity
A. I. Aristov
3
On the convexity of $N$-Chebyshev sets
P. A. Borodin
19
Monadic structures over an ordered universal random graph and finite automata
S. M. Dudakov
47
A method for estimating eigenfunctions of integral operators of certain classes in unbounded domains
V. M. Kaplitskii
65
Spectral data for a pair of matrices of order three and an action of the group $\mathrm{GL}(2,\mathbb Z)$
Yu. A. Neretin
93
The transition constant for arithmetic hyperbolic reflection groups
V. V. Nikulin
103
On the second term in the Weyl formula for the spectrum of the Laplace operator on the two-dimensional torus and the number of integer points in spectral domains
D. A. Popov
139
On the standard conjecture of Lefschetz type for complex projective threefolds. II
S. G. Tankeev
177
Van der Waerden's function and colourings of hypergraphs
D. A. Shabanov
195
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019